# SDR CALA2017121604479

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 28,351 hours, 9,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 AFT EMERGENCY FLASH LIGHT NOT BLINKING REPLACED BATTERY IN 1 AFT EMERGENCY FLASH LIGHT OPS OK REF AMM25 -60.
